# SDR DXTA2022022857460

- Difficulty date: February 28, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 12,073 hours, 8,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1495X
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH BATTERIES OFF, EXTERIOR SHARK LIGHT WILL NOT ILLUMINATE WITH THE EMER LTS SWITCH IN EITHER THE ON OR ARM POSITION.//CORRECTIVE ACTION// REMOVED AND INSTALLED NEW LAMP PN 1495X
